# SDR COMA0860238

- Difficulty date: May 7, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 33,672 hours, 31,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 640 FRAME INSPECTION FOUND FORWARD FRAME CRACKED ON RT SIDE BELOW ENGINE SUPPORT BEAM.  CUT OUT DAMAGED SECTION OF FRAME AND REPLACED WITH SPLICED IN REPAIR TO FRAME AND BONDED DOUBLER PER REO 601R-53-61-506, REV C.
